MAUDE Adverse Event Report: ARTHREX, INC. ANGLED REAMER SLEEVE, 10°; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ANGLED REAMER SLEEVE, 10°; MANUAL INSTR, GENERAL SURGICAL
Model Number ANGLED REAMER SLEEVE, 10°
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/22/2025, it was reported by a sales representative via sems (b)(4) that an ar-9597-10 angled reamer sleeve and an ar-9676 angled reamer drive shaft were welded together and did not spin freely.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-9597-10, angled reamer sleeve, batch number 37622248, was received for investigation.- visual evaluation of the returned device noted nicks and striations in its inner diameter on both the proximal and distal ends.- functional testing was performed with a good-known ar-9676 and the device rotated without resistance as intended.- no problem found.- refer to investigation photos.- complaint allegation is not confirmed.

Brand Name
ANGLED REAMER SLEEVE, 10°
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23031630
Report Number1220246-2025-03818
Device Sequence Number9491484
Product Code LXH
UDI-Device Identifier00888867343436
UDI-Public(01)00888867343436(11)230703(10)37622248
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGLED REAMER SLEEVE, 10°
Device Catalogue NumberAR-9597-10
Device Lot Number37622248
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown